Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

See all formats and pricing
More options …
Volume 20, Issue 1


On the order of weighted approximation of unbounded functions by some generalizations of Gadjiev–Ibragimov operators

Arash M. Ghorbanalizadeh
Published Online: 2014-04-23 | DOI: https://doi.org/10.1515/jaa-2014-0008


The generalization of Gadjiev–Ibragimov operators by means of Kantorovich and Kirov–Popova is considered and the order of weighted approximation of unbounded functions are obtained.

Keywords: Weighted modulus of continuity; Gadjiev–Ibragimov operators; weighted space; linear positive operators

MSC: 41A36; 41A58

About the article

Received: 2012-09-30

Revised: 2013-04-26

Accepted: 2013-05-15

Published Online: 2014-04-23

Published in Print: 2014-06-01

Citation Information: Journal of Applied Analysis, Volume 20, Issue 1, Pages 87–92, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2014-0008.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gülsüm Ulusoy, Emre Deniz, and Ali Aral
Applied Mathematics and Computation, 2015, Volume 260, Page 126

Comments (0)

Please log in or register to comment.
Log in